Journal of Generalized Lie Theory and Applications

A formula for the number of Gelfand-Zetlin patterns

H. REFAGHAT and M. SHAHRYARI

Full-text: Open access

Abstract

In this article, we give a formula for the number of Gelfand-Zetlin patterns, using dimensions of the symmetry classes of tensors.

Article information

Source
J. Gen. Lie Theory Appl., Volume 4 (2010), Article ID G100201, 8 pages.

Dates
First available in Project Euclid: 11 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1318365490

Digital Object Identifier
doi:10.4303/jglta/G100201

Mathematical Reviews number (MathSciNet)
MR2795572

Zentralblatt MATH identifier
1204.15036

Subjects
Primary: 15A69: Multilinear algebra, tensor products 20C15: Ordinary representations and characters

Citation

REFAGHAT, H.; SHAHRYARI, M. A formula for the number of Gelfand-Zetlin patterns. J. Gen. Lie Theory Appl. 4 (2010), Article ID G100201, 8 pages. doi:10.4303/jglta/G100201. https://projecteuclid.org/euclid.jglta/1318365490


Export citation

References

  • A. O. Barut and R. Raczka. Theory of Group Representations and Applications. 2nd ed. PWN-Polish Scientific Publishers, Warszawa, 1980.
  • R. Carter. Lie Algebras of Finite and Affine Type. Cambridge Studies in Advanced Mathematics, 96, Cambridge University Press, Cambridge, 2005.
  • L. Frappat, A. Sciarrino and P. Sorba. Dictionary on Lie Algebras and Superalgebras. Academic Press, San Diego, CA, 2000.
  • W. Fulton and J. Harris. Representation Theory. A First Course. Graduate Texts in Mathematics, 129, Springer-Verlag, New York, 1991.
  • I. M. Gelfand and M. L. Zetlin. Finite dimensional representations of a group of unimodular matrices. Dukl. Akad. Nauk. SSSR, 71 (1950), 825–828.
  • J. Humphreys. Introduction to Lie Algebras and Representation Theory. Graduate Texts in Mathematics, 9, Springer-Verlag, New York, 1972.
  • M. Isaacs. Character Theory of Finite Groups. Academic Press, New York, 1976.
  • A. R. Madadi and M. Shahryari. Symmetry classes of tensors as $\mathfrak{s}\mathfrak{l}_n(\mathbb{C})$-modules. Linear and Multilinear Algebra, 56 (2008), 517–541.
  • M. Marcus. Finite Dimensional Multilinear Algebra, Part I. Pure and Applied Mathematics, 23, Marcel Dekker, New York, 1973.
  • R. Merris. Multilinear Algebra. Algebra, Logic and Applications, 8, Gordon and Breach Science Publishers, Amsterdam, 1997.
  • B. Sagan. The Symmetric Group. Representation, Combinatorial Algorithms, and Symmetric Functions. The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Pacific Grove, CA, 1991.
  • M. Shahryari and M. A. Shahabi. On a permutation character of $S_m$. Linear and Multilinear Algebra, 44 (1998), 45–-52.